# SDR YENA20140504092

- Difficulty date: May 4, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 22,497 hours, 13,788 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK, FOUND EMERGENCY EXIT CEILING LIGHT INOPERATIVE BETWEEN L1 AND R1.  FOUND CONNECTOR P0314 DISCONNECTED ABOVE CEILING PANEL.  CONNECTED, PERFORMED OPS CHECK IAW AMM 33-50-01 FOUND SATISFACTORY.
